Conflicts of interest
Retarded low-dose doxycycline for EGFR or MEK inhibitor–induced papulopustular rash
Article first published online: 15 JAN 2014
© 2014 European Academy of Dermatology and Venereology
Journal of the European Academy of Dermatology and Venereology
Volume 28, Issue 12, pages 1685–1689, December 2014
How to Cite
Vaubel, J., Livingstone, E., Schadendorf, D. and Zimmer, L. (2014), Retarded low-dose doxycycline for EGFR or MEK inhibitor–induced papulopustular rash. Journal of the European Academy of Dermatology and Venereology, 28: 1685–1689. doi: 10.1111/jdv.12365
Relevant to this manuscript: Vaubel, Livingstone, and Zimmer received remuneration for writing this manuscript from Galderma. Other relevant relationships or conflict of interest: none declared.
- Issue published online: 19 NOV 2014
- Article first published online: 15 JAN 2014
- Manuscript Accepted: 11 DEC 2013
- Manuscript Received: 24 AUG 2013
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!